i am totally new to all this but suspect my son is substance abusing possibly inhalents. is a sign of detoxing to break out in big boils all over your body? face, neck, stomach, back, buttocks and then be very resistant to going to the doctor. I am very worried. he doesnt eat much but since breaking out in the boils has been eating like crazy. thanks for your help.
hmm ive never heard of boils being related to drug use. From my understanding it is a STAPH infection that causes boils. I would be concerned that he has them. Are you sure they are boils, and not hives or somthing else? If he does indeed have actual boils all over his body, he needs to go to a Dr. asap, he will need antibiotics for the staph infection! good luck to you!
I am no expert, but it sounds to me like he is doing meth. When a person uses meth the drug comes out through the skin and causes sores. I have had alot of training in this field. I would suspect he is using meth. Take him for a drug test and have them do a hair strand test. This will show everything in his system. How old is he? Also a sign would be not much sleep, and being paranoid. Good Luck, thats a nasty one to deal with. Meth is extremley addictive only after just a few times! Hope this gives you some help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.